# SDR AALA20060878

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT FORWARD OVERWING EXIT INOPERATIVE.  RECONNECTED LOOSE BATTERIES FOR EMERGENCY EXIT LIGHT AT FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
